MolluscaBase taxon details

Jactellina formosa (Hanley, 1844)

724766  (urn:lsid:marinespecies.org:taxname:724766)

accepted
Species
marine
Not documented
MolluscaBase (2018). Jactellina formosa (Hanley, 1844). Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=724766 on 2019-10-21
Date
action
by
2013-04-13 16:26:39Z
created
2014-01-22 08:16:16Z
changed
2016-06-06 10:11:55Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Tellina balansae Bertin, 1878) Bertin V. (1878). Révision des tellinidés du Muséum d'Histoire Naturelle. <em>Nouvelles Archives du Muséum d'Histoire Naturelle [Paris].</em> ser. 2, 1: 201-361, pls 8, 9., available online at https://www.biodiversitylibrary.org/page/36858019
page(s): 275, pl. 9 figs 10a-c [details]   

basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359. [details]   

additional source Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, <i>Compendium of bivalves</i> 2. Harxheim: ConchBooks. 907 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-10-21 11:39:11+02:00 · Contact: Data Management Team